On rearrangement of series, III
Dianada, P.
Colloquium Mathematicae, Tome 10 (1963), p. 287-288 / Harvested from The Polish Digital Mathematics Library
Publié le : 1963-01-01
EUDML-ID : urn:eudml:doc:209782
@article{bwmeta1.element.bwnjournal-article-cmv10i1p287bwm,
     author = {P. Dianada},
     title = {On rearrangement of series, III},
     journal = {Colloquium Mathematicae},
     volume = {10},
     year = {1963},
     pages = {287-288},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-cmv10i1p287bwm}
}
Dianada, P. On rearrangement of series, III. Colloquium Mathematicae, Tome 10 (1963) pp. 287-288. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-cmv10i1p287bwm/